# SDR SWAA2022051201474

- Difficulty date: May 1, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD WITH CORROSION SPOTS / [01] REMOVED LIGHT CORROSION AS PER REF B737-700 SRM 51-10-02-0G-0;[02] VERIFIED 1;[03] EVALUATED AREA: ORIGINAL THICKNESS 0.050' . MATERIAL REMOVED 0.001' . REMAINING THICKNESS 0.049' FOUND TO BE WITHIN LIMITS AS PER B737-700 SRM 53-00-53-1A-2 STEP 4.A FIGURE 103; DETAIL D. TOOL USED B/C# 165543; CAL DUE 01 SEP 2022;[04] VERIFIED STEP 3. OK TO TREAT AND PRIMER.;[05] TREATED AND PRIMED REWORKED AREAS ON AFT CARGO FWD SHIELD AS PER B737-700 AMM 51-21-41-370-803 & 51-21-72-370-804;[06] VERIFIED STEP 5.
